# SDR DHL2008807505

- Difficulty date: April 22, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 91,019 hours, 28,448 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Part time: 91,019 hours, 28,448 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXT SKIN CORRODED STA 1345.000 L-30L  - L-31L (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW SRM 53-2-1 FIG 7 SHEET 1,3,5.  REMOVED FASTENERS IAW SRM 51-1-21, SRM 51-1-20D.  REMOVED CORROSION IAW SRM 51-1-8 PG 17-18.  FOUND OUT OF LIMITS IAW SRM 53-2-0 PG 2P.  CUT OUT DAMAGED SECTION AND FABRICATED REPAIR DOUBLER (AL7075T6 0.090") FILLER (AL7075T6 0.080") AND INTERNAL FINGER DOUBLER (AL7075T6 0.050") IAW SRM 53-2-1 FIG. 7 SHEET 1, 3, 5, SRM 53-4-1 FIG 17A SHEET 1 ITEM "C".  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW SRM 51-1-8B.  INSTALLED REPAIR PARTS IAW SRM 53-2-1 FIG 7 SHEET 1, 3, 5, SRM 51-1-11, SRM 51-1-21, SRM 51-1-20D, SRM 51-3-1 (TORQUE).  THIS IS A CLASS 1 TYPE REPAIR (PERMANENET) INITIAL INSP: 4000 LANDING CYCLES, REPETITIVE: 4000 LANDING CYCLES, REPLACEMENT: N/A METHOD: EXT VISUAL. NEXT INSPECT 32.448 LANDING CYCLES IAW SRM 53-2-1 FIG 5, TR NR 53-190 DATED 09-20-03.
